default-icon
Headache since a month
I am having headaches since a month and if I take painkillers like mygraset it goes but comes back after the effect of medicine wears off. Please suggest
24 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Comig 500 bd x 5 dys
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +123
Consult with a doctor
Online now
There is some chronic trigger for your headache we would need to analyse. Feel free to contact.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
I need more history before starting a treatment
Next Steps
Kindly consult me on Practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.